ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Tunc, Cemil"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Tunc, Cemil (2010) New stability and boundedness results of Li´enard type equations with multiple deviating arguments. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 45 (4). pp. 47-56. ISSN 00002-3043

This list was generated on Sun Aug 9 12:13:50 2020 AMT.